# SDR SWAA101967

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 37,045 hours, 21,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT INOP AT ROW 22.  RELAMPED LIGHT PER MM.
